Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2006, Volume 47, Number 1, Pages 108–122 (Mi smj837)  

This article is cited in 2 scientific papers (total in 2 papers)

Recognition by spectrum of some linear groups over the binary field

M. S. Lucidoa, A. R. Moghaddamfarb

a University of Udine
b K. N. Toosi University of Technology

Abstract: We focus our attention on the linear groups $L_n(2)$ and obtain some general properties of these groups. We will show then that the linear groups $L_n(2)$, where 2 is a primitive root mod $p$ ($p$ odd prime), are recognizable by spectrum. For example, the linear groups $L_3(2)$, $L_5(2)$, $L_{11}(2)$, $L_{13}(2)$, $L_{19}(2)$, $L_{29}(2)$, $L_{37}(2)$, $L_{53}(2)$, etc. are recognizable by spectrum.

Keywords: Gruenberg?Kegel graph, projective special linear group, recognition by spectrum

Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2006, 47:1, 86–96

Bibliographic databases:

UDC: 519.542
Received: 27.10.2004
Revised: 28.04.2005

Citation: M. S. Lucido, A. R. Moghaddamfar, “Recognition by spectrum of some linear groups over the binary field”, Sibirsk. Mat. Zh., 47:1 (2006), 108–122; Siberian Math. J., 47:1 (2006), 86–96

Citation in format AMSBIB
\Bibitem{LucMog06}
\by M.~S.~Lucido, A.~R.~Moghaddamfar
\paper Recognition by spectrum of some linear groups over the binary field
\jour Sibirsk. Mat. Zh.
\yr 2006
\vol 47
\issue 1
\pages 108--122
\mathnet{http://mi.mathnet.ru/smj837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2215300}
\zmath{https://zbmath.org/?q=an:1118.20026}
\elib{https://elibrary.ru/item.asp?id=12940995}
\transl
\jour Siberian Math. J.
\yr 2006
\vol 47
\issue 1
\pages 86--96
\crossref{https://doi.org/10.1007/s11202-006-0011-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235434200011}
\elib{https://elibrary.ru/item.asp?id=14640703}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844445573}


Linking options:
  • http://mi.mathnet.ru/eng/smj837
  • http://mi.mathnet.ru/eng/smj/v47/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Mazurov, G. Y. Chen, “Recognizability of finite simple groups $L_4(2^m)$ and $U_4(2^m)$ by spectrum”, Algebra and Logic, 47:1 (2008), 49–55  mathnet  crossref  mathscinet  zmath  isi
    2. Khosravi B, Khosravi B, Khosravi B, “A characterization of the finite simple group L-16(2) by its prime graph”, Manuscripta Mathematica, 126:1 (2008), 49–58  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:249
    Full text:63
    References:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022